# SDR DALA2017122808980

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 71,927 hours, 9,192 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY SMOKE DETECTOR GOING OFF (ALARMING) FOR NO REASON  CONFIRMED NO EVIDENCE OF SMOKE. FOUND DETECTOR DAMAGED. REPLACED LAVATORY SMOKE DETECTOR. SYSTEM OPERATION IS NORMAL.
